Operator preconditioning with efficient applications for nonlinear elliptic problems

Research output: Contribution to journalReview article

Abstract

This paper is devoted to the numerical solution of nonlinear elliptic partial differential equations. Such problems describe various phenomena in science. An approach that exploits Hilbert space theory in the numerical study of elliptic PDEs is the idea of preconditioning operators. In this survey paper we briefly summarize the main lines of this theory with various applications.

Original languageEnglish
Pages (from-to)231-249
Number of pages19
JournalCentral European Journal of Mathematics
Volume10
Issue number1
DOIs
Publication statusPublished - Feb 1 2012

Keywords

  • Iterative solution methods
  • Newton iterations
  • Nonlinear elliptic partial differential equations
  • Preconditioning operators
  • Variable preconditioning

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Operator preconditioning with efficient applications for nonlinear elliptic problems'. Together they form a unique fingerprint.

  • Cite this